# SDR AALA20161103006

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 55,716 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051112
- Part serial: 9400
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT SIGNS AT L1 AND R1 DOOR  ARE EXTREMELY DIM.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY AT M10798 IAW AMM 33-51-07. SYSTEM CHECKED NORMAL.
